# SDR 4DPA2024051300001

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N949JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 42,533 hours, 33,473 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 155
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED- AT FL360 WITH NO EICAS MSG OR ABNORMAL SOUND, THE CABIN STARTED CLIMBING AT 3000 FPM, WE DECLARED AN EMERGENCY AND PERFORMED AN EMERGENCY DESCENT TO 11000 FEET. THE CABIN GOT TO A HIGHEST ALTITUDE OF 12500 ROUGHLY, AND STABILIZED AT 10000-8000 AT 11000 MSL, AND THEN GRADUALLY WENT DOWN TO 1600 FEET OVER THE COURSE OF ROUGHLY 10 MIN, WE DIVERTED TO PHX, MECHANIC SUSPECTS AUTO PRESSURIZATION FAILURE. MX- DEFERRED PRESSURIZATION INITIALLY TO MOVE THE AIRCRAFT TO A JSX MX BASE ONCE THERE MX TROUBLESHOT TO A BAD DIGITAL CONTROLLER. R&R'D CONTROLLER AND PERFORMED A MANUAL AND AUTO PRESSURIZATION TEST. ALL TESTS CHECKED GOOD AIRCRAFT RTS'D.
